# SDR AU000628

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: QF56039
- Condition: Disintegrated
- Location: Brake
- Component: Brake, S160T400510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 MAIN WHEEL BRAKE STATOR DISINTEGRATED.
